# SDR SWAA082811

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 47,474 hours, 40,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP WORN AT ROW 23 DEF.  REMOVED AND REPLACED EEPLS STRIP PER MM.
